Almost sure limits of sample alignments in proportional hazards models

Lim, Johan, Kim, Seung-Jean . Journal of the Korean Statistical Society 2006. 35 (3) :251-260

Locate this article in:

Bibtex

@article{CIS-218410,
  Author = {Lim, Johan and Kim, Seung-Jean},
  Title = {Almost sure limits of sample alignments in proportional hazards models},
  Journal = {Journal of the Korean Statistical Society},
  Volume = {35},
  Number = {3},
  Year = {2006},
  Pages = {251--260},
  Keywords = {applications of special processes, survival analysis and censored data, non-homogeneous Markov chain}
}

Similar articles